# SDR ASOA2015061913170

- Difficulty date: May 20, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Deteriorated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON RUB STRIP PEELING UP.  COMPLIED WITH PERMANENT REPAIR OF LT AILERON RUB STRIP IAW EC/TC REO 670-57-61-006 01.  CURE CHECKED GOOD IAW AMM 51-23-00-390-804-A01.  COMPLIED WITH ECTC REO 670-57-61-0016-01 AND 670-57-61-006, REV E 09/10/2014, PERMAMEMT REPAIR, AS WRITTEN.
